International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 603-606
On hyper-reflexivity of some operator spaces
1Institute of Mathematics & Mechanics, Baku, Azerbaijan
2Ondokuz Mayis Universitesi Lojmanlari, Kurupelit Kampusu, K-Blok, No 1, Samsun 55139, Turkey
Received 4 May 1994; Revised 8 March 1995
Copyright © 1996 H. S. Mustafayev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the present note, we define operator spaces with -hyper-reflexive property, and prove -hyper-reflexivity of some operator spaces.